Volume 6, Issue 3
Convergence of Difference Methods for Inverse Problems of a One-Dimensional Hyperbolic System of First Order

Dao-liu Wang and Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237

Preview Full PDF BiBTex 0 341
  • Abstract

In this paper, the difference methods for solving the inverse problem of a one-dimensional hyperbolic system of first order are discussed. Some difference schemes are constructed and the convergence of these schemes is proved.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by